# SDR CA191021036

- Difficulty date: August 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 601R352891
- Condition: Corroded
- Location: Bs 621 Lbl 27
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LBL 27 FLOOR BEAM END FITTING BLENDED TO REMOVE CORROSION. (TC# 20191021036)
